Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 8, NWS Shreveport, LA

March 2, 20144 counties in Arkansas; Bowie County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 2, 2014, 12:35 PM CST for 4 counties in Arkansas; Bowie County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2014, 12:35 PM CST (18:35 UTC)
Expired
Mar 2, 2014, 1:15 PM CST
In force
40 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 6.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WUUS54 KSHV 021835
SVRSHV
ARC057-061-081-133-TXC037-021915-
/O.NEW.KSHV.SV.W.0008.140302T1835Z-140302T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1235 PM CST SUN MAR 2 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BOWIE COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...
  SOUTHEASTERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 115 PM CST.

* AT 1232 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 13 MILES SOUTH OF FOREMAN...OR 7 MILES NORTHWEST
  OF NEW BOSTON...AND MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RICHMOND...ALLEENE...WILTON...BEN LOMOND...SARATOGA...TOLLETTE AND
  CENTER POINT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3383 9366 3342 9452 3355 9465 3364 9453
      3362 9450 3364 9448 3367 9448 3411 9391
TIME...MOT...LOC 1834Z 232DEG 48KT 3356 9446

$$

12
1 follow-up statement
491 
WWUS54 KSHV 021855
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1255 PM CST SUN MAR 2 2014

TXC037-021905-
/O.CAN.KSHV.SV.W.0008.000000T0000Z-140302T1915Z/
BOWIE TX-
1255 PM CST SUN MAR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR BOWIE COUNTY IS CANCELLED...

LAT...LON 3383 9366 3359 9418 3367 9448 3411 9391
TIME...MOT...LOC 1855Z 238DEG 50KT 3370 9416

$$

ARC057-061-081-133-021915-
/O.CON.KSHV.SV.W.0008.000000T0000Z-140302T1915Z/
HEMPSTEAD AR-HOWARD AR-LITTLE RIVER AR-SEVIER AR-
1255 PM CST SUN MAR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR SEVIER...LITTLE RIVER...HOWARD AND HEMPSTEAD COUNTIES...

AT 1253 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED NEAR ASHDOWN...MOVING NORTHEAST AT 55 
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILTON...BEN LOMOND...OAK GROVE...BROWNTOWN...SILVER 
RIDGE...SARATOGA...BRIGHT STAR...TOLLETTE...MINERAL SPRINGS... 
OZAN...NASHVILLE AND CENTER POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3383 9366 3359 9418 3367 9448 3411 9391
TIME...MOT...LOC 1855Z 238DEG 50KT 3370 9416

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 12:20 PM CST, 15 minutes earlier.

Area forecast discussion, Mar 2, 12:20 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1220 PM CST SUN MAR 2 2014

.AVIATION...
DESPITE COLD AIR AT THE SURFACE...TSTMS CONTINUE ALONG AND N OF
I-30...WITH ISOLD TO SCT SHWRS ONGOING ELSEWHERE. TSTMS WILL
GRADUALLY SHIFT SWD THIS AFTERNOON AND EVENING...AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS TX AND PUSHES A COLD FRONT THROUGH THE
REGION. SOME OF THE STRONGER TSTMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL. AS WE MOVE INTO THE AFTERNOON AND EVENING HOURS...SURFACE
TEMPERATURES WILL BEGIN TO DROP BELOW THE FREEZING MARK AS RAIN
CONTINUES...AND FZRA IS EXPECTED TO AFFECT TERMINALS ALONG AND N
OF THE I-20 CORRIDOR THROUGH THE OVERNIGHT HOURS. RAIN/FZRA WILL
COME TO AN END FROM W TO E BY 12Z FOR MOST AREAS. OTHERWISE...
WINDS WILL PICK UP AFTER FROPA THIS EVENING OUT OF THE NNW AT
AROUND 15 KTS WITH GUSTS NEAR 30 KTS POSSIBLE. WINDS WILL DIMINISH
SOMEWHAT TOWARDS THE END OF THE 18Z TAF PD. /12/

&&

.PREV DISCUSSION... /ISSUED 1052 AM CST SUN MAR 2 2014/

DISCUSSION...
MADE A COUPLE MINOR ADJUSTMENTS WITH WEATHER TRENDS REGARDING
PROGRESSION OF PRECIP WITH VERY SHALLOW COLD AIR MASS ADVANCING A
BIT QUICKER THAN EXPECTED INTO NE TX. NOTING A 25 TO 30 DEGREE
TEMP GRADIENT WITHIN ABOUT A 40 MILE DISTANCE ACROSS FRONTAL
BOUNDARY...WITH POST FRONTAL TEMPS TO FALL SLOWLY THIS AFTN. ISOLD
THUNDER DEVELOPING ACROSS SW AR AND SE OK...WITH MAIN LINE OF
DEVELOPING TSTMS STILL FAR NORTH OF CWA. LEAVING IN MENTION OF
POST FRONTAL SVR TSTMS...BUT HIGHLIGHTING HAIL...AS THAT WILL BE
THE ONLY POTENTIAL SVR WX THREAT. WITH TEMPS FALLING INTO MID 30S
ALONG RED RIVER VALLEY OF OK/TX...ANTICIPATE RAIN BECMG FZRA BY
AFTN. HOWEVER...DID NOT MAKE ANY TEMPERATURE ADJUSTMENTS AT THIS TIME./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  27  38  26  43 /  80  90   0  10  20
MLU  74  29  38  27  43 /  50  90  10  10  20
DEQ  53  18  34  21  45 /  80  80   0  10   0
TXK  62  21  35  23  44 /  80  80   0  10  10
ELD  67  24  34  23  44 /  80  90   0  10  10
TYR  61  20  38  27  43 /  80  80   0  10  20
GGG  65  23  39  27  43 /  80  90   0  10  20
LFK  73  28  43  31  45 /  70  90  10  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST MONDAY
     FOR THE FOLLOWING ZONES: ARZ061-071>073.

     LAKE WIND ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059-060-070.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     MONDAY FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST MONDAY
     FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: OKZ077.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST MONDAY
     FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

     LAKE WIND ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     MONDAY FOR THE FOLLOWING ZONES:
     TXZ097-109>112-124>126-136>138.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: TXZ096-108.

&&

12
Hazardous weather outlook, Mar 2, 11:55 AM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CST SUN MAR 2 2014

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-
136>138-031800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1155 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL CONTINUE MOVING TO THE SOUTHEAST ACROSS THE FOUR
STATE AREA WITH MUCH COLDER AIR SPILLING INTO THE AREA.
RAIN AND SHOWERS WILL DEVELOP OUT AHEAD OF THE FRONT WITH A FEW
THUNDERSTORMS DEVELOPING IN THE COLDER AIR BEHIND THE FRONT. A FEW
OF THESE STORMS COULD PRODUCE LARGE HAIL. TEMPERATURES WILL DROP
SHARPLY WITH PASSAGE OF THE BOUNDARY AND LATER DURING THE
AFTERNOON THERE WILL BE A SMALL AREA OVER NORTHEAST TEXAS AND INTO
SOUTHEAST OKLAHOMA THAT WILL ALLOW THE RAIN TO CHANGE OVER TO
FREEZING RAIN. COLD AIR WILL CONTINUE SPREADING OVER THE AREA
OVERNIGHT WITH MORE WIDESPREAD CHANGE OVER OF RAIN TO FREEZING
RAIN AND A MIX OF SLEET. A TIGHT PRESSURE GRADIENT WILL HELP
PRODUCE STRONG AND GUSTY WINDS REQUIRING A LAKE WIND ADVISORY.
THERE MAY BE A FEW SEVERE THUNDERSTORMS LATER THIS AFTERNOON...BUT
THE CHANCE WILL BE SMALL WITH LARGE HAIL THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE WILL BE PERIODS RAIN AND SHOWERS JUST ABOUT EVERY OTHER
DAY FOR THE REMAINDER OF THE PERIOD WITH COLD TEMPERATURES
DURING THE EARLY MORNING HOURS ON TUESDAY AND WEDNESDAY WITH
A CHANCE FOR A WINTRY MIX.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT LIKELY BE NEEDED THIS
AFTERNOON FOR THUNDERSTORMS...AS HAIL IS THE ONLY SEVERE WEATHER
CONCERN AND SHOULD REMAIN ISOLATED. HOWEVER...ROAD CONDITIONS
SHOULD BE MONITORED LATE TONIGHT AND EARLY MONDAY MORNING IN THE
EVENT THAT ANY ICE OR SLEET SHOULD ACCUMULATE ON BRIDGES AND
OVERPASSES.

LAZ001>006-010>014-017>022-TXZ149>153-165>167-031800-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
1155 AM CST SUN MAR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL CONTINUE MOVING TO THE SOUTHEAST ACROSS THE FOUR
STATE AREA WITH MUCH COLDER AIR SPILLING INTO THE AREA.
RAIN AND SHOWERS WILL DEVELOP OUT AHEAD OF THE FRONT WITH A FEW
THUNDERSTORMS DEVELOPING IN THE COLDER AIR BEHIND THE COLD FRONT.
A FEW OF THESE STORMS COULD PRODUCE LARGE HAIL. TEMPERATURES WILL
DROP SHARPLY WITH PASSAGE OF THE BOUNDARY AND LATER DURING THE
NIGHT READINGS WILL CONTINUE TO FALL TO NEAR OR BELOW FREEZING.
THE COLDER TEMPERATURES WILL ALLOW THE RAIN TO BRIEFLY CHANGE OVER
TO FREEZING RAIN OR SLEET JUST BEFORE PRECIPITATION COMES TO AN
END. HOWEVER...NO SIGNIFICANT ACCUMULATIONS OF ICE OR SLEET ARE
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE WILL BE PERIODS RAIN AND SHOWERS JUST ABOUT EVERY OTHER
DAY FOR THE REMAINDER OF THE PERIOD WITH COLD TEMPERATURES
DURING THE EARLY MORNING HOURS ON TUESDAY AND WEDNESDAY WITH
A CHANCE FOR A WINTRY MIX.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT LIKELY BE NEEDED THIS
AFTERNOON FOR THUNDERSTORMS...AS HAIL IS THE ONLY SEVERE WEATHER
CONCERN AND SHOULD REMAIN ISOLATED. ALSO...NO SIGNIFICANT
ACCUMULATIONS OF ICE OR SLEET ARE EXPECTED LATER TONIGHT

VII

In the hours before

Special weather statement, Mar 2, 11:19 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1119 AM CST SUN MAR 2 2014

TXZ096-108-109-021815-
FRANKLIN-RED RIVER-TITUS-
1119 AM CST SUN MAR 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...RED RIVER AND TITUS...

INCLUDING THE FOLLOWING LOCATIONS...
     BOGATA...BOXELDER...CLARKSVILLE...HAGANSPORT...MOUNT VERNON...
     PURLEY AND WILKERSON...

AT 1115 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES WEST OF PURLEY...OR 12 MILES
EAST OF SULPHUR SPRINGS...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Mar 2, 11:52 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CST SUN MAR 2 2014

OKZ077-021830-
MCCURTAIN-
1152 AM CST SUN MAR 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 PM CST...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BEACHTON...BETHEL...GLOVER...HOCHATOWN...MOUNT HERMAN...
     PLUNKETVILLE...RINGOLD...RUFE...SHERWOOD...SLIM...SMITHVILLE...
     WATSON AND WRIGHT CITY...

AT 1149 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF BROKEN BOW...OR
32 MILES EAST OF HUGO...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF A DIME IS POSSIBLE WITH THIS STORM.

12
Special weather statement, Mar 2, 12:29 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CST SUN MAR 2 2014

ARZ050-059-OKZ077-TXZ096-097-021915-
BOWIE-LITTLE RIVER-MCCURTAIN-RED RIVER-SEVIER-
1229 PM CST SUN MAR 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 115 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALLEENE...ARKINDA...ASHDOWN...BEN LOMOND...DE QUEEN...FOREMAN...
     GILLHAM...HORATIO...LOCKESBURG...RICHMOND...WILTON...WINTHROP...
     DALBY SPRINGS AND DE KALB...

AT 1223 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS NEAR FROM JUST NORTHEAST
OF CLARKSVILLE TO NEAR DE KALB...MOVING NORTHEAST AT 50 MPH.

POCKETS OF HAIL AS LARGE AS NICKELS WILL BE POSSIBLE WITH THESE
STORMS.

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:44 AM CSTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more25 hr
Mar 2, 3:57 PM CSTWinter Storm WarningSHVHoward, Little River, Miller, Sevier5 hr
Mar 2, 4:13 PM CSTWind Chill AdvisorySHVHempstead, Howard, Little River, Miller, Nevada, Sevier17 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.